# SDR IPXA2022050881846

- Difficulty date: May 2, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 28,517 hours, 10,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141T585647
- Condition: Damaged
- Location: M/D Floor Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C6DAMAGE ON M/D CARGO FLOOR PANEL AT STA 287-412, LBL 11-RBL11.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I
